# SDR ERAA201000007

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Engine: Pwa PW120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON INBD AFT SEAT TRACK AT X597.0, Y 9.50.  BLENDED DAMAGE, INSPECTED FOR CRACKING AND RE-PROTECTED ALL BARE METAL IAW MFG REPAIR DESIGN.
